# SDR 98UAL900113

- Difficulty date: March 11, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N770UA
- Make and model: Boeing 777222
- Aircraft serial: 26925
- Engine: Pwa PW4077
- System (JASC): 5270 · Door Warning System
- Part: Warning Light
- Condition: Activated
- Location: Cargo Door
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: C, D

## Discrepancy

CREW ABORTED TAKEOFF DUE TO FORWARD CARGO DOOR  WARNING LIGHT CAME ON.  ABORTED TAKEOFF AT 90 KNOTS.
